Dreaded pregnisalone : O I'm in a mood... - British Lung Foun...

British Lung Foundation

47,277 members55,989 posts

Dreaded pregnisalone

Alice70
Alice70

O I'm in a mood on the dreaded pregnisalone agian ,not slept for one minute, so I got up 5oclock in a mood ,just needed to write it ,sorry for being moody ,but I'm so tired and carnt sleep ,I took the six at eight oclock yesterday morning I think I'll take todays now at five forties, omg how I hate them been on and off them since the end of september ,I wish an alternitive could be found

22 Replies
oldestnewest

Hi Alice, that’s not great for you. I daresay there is a reason for you being on 6 but that is a lot to be taking. Maybe speak to your doctor about decreasing slowly.

Pete used to be on that many back in 1991 and I remember how bad things were then.

I hope things improve for you soon and that you get some sleep.

Take care xxxxx

Alice70
Alice70 in reply to sassy59

Thanks sassy I have asked gp for alternitive, there isnt one , hope peter is doing well

sassy59
sassy59 in reply to Alice70

Pete’s ok thank you Alice and now takes 10mg of pred every day. Take care xxxxx

Hi Alice70 I’m sorry to hear you’re suffering. The predisolone really does mess with your mind. I was on it last year over the Christmas period and it really amped up my anxiety so I completely empathise with how you’re feeling. I, too, wish there was something else that can help lung issues but unfortunately they are still a necessary evil 👿 Sending you big hugs and love, hoping you get sleep soon - Rose

Alice70
Alice70 in reply to Pingpong_1

Aww thank you Rose ,its a matter of just keep on with the tablets

Spacecat1
Spacecat1 in reply to Alice70

They always put me on 6 to begin with antibiotics as well when I have a chest infection. Which I have just finished. Strange how they affect people differently. They just give me a big appetite and I fall asleep. I must be one of the lucky ones. Look after yourself have a lovely Christmas and New Year. Xxx

Alice70
Alice70 in reply to Spacecat1

Thank you ,same to you have a lovely xmas

Pingpong_1
Pingpong_1 in reply to Alice70

Yep, it’s hard though when it makes you feel terrible 😔 Don’t worry, I’ve just arrived at ED and they have given me some prednisolone too. I really wish I didn’t have to take it too 😔

40 mg is awful.when I was on it I was grumpy,after a year am down to 7 MGM’s. Look after yourself,take loads of fluids and rest when you can.feet up on settee.take care

Alice70
Alice70 in reply to Oshgosh

Thank you oshgosh

All I can offer us lots of sympathy Alice as it’s horrid being on it.... so “ wired” and hyper, can’t sleep. But... sadly seems there’s no alternative when you need them ☹️☹️. Sending understanding and a hug 🤗

Alice70
Alice70 in reply to winter2013

Like me winter ,so hyper

winter2013
winter2013 in reply to Alice70

It’s horrid.... seems SO hard to relax x

winter2013
winter2013 in reply to Alice70

This hasn’t occurred to me before but I often take Kalms if I can’t sleep.... the strong nighttime pill. It’s valerian and not harmful. You can get daytime Kalms. May help a tiny bit ??? Wouldn’t harm you at all x

Same ere Alice I'm always on n off mostly on 6 a day living on no sleep still trying to keep house running n taking care of my 14 year old daughter I'm on the transplant list n heard a few times .that 6 tablets a day is 30 mgbut afta transplant its 250 mg I hope I red it wrong docs wont give sleeping tablets cause of it slowing your breathing n the addiction I just try xx yea rite ha xx to just rest when I can like just sitin down n watching TV just to c if I dose off x no chance though x I've ask bout goin on lower doses but it does nothing for my breathing even the 6 a day r not really working for me now just hope I get the call pretty soon which I'm not that hopeful cause of my small frame u just have to take each day as it comes x just no u r not alone in the way u feel now x hope u feel bit better soon x

Alice70
Alice70 in reply to skylas

Thank you for your reply skyla, I have cut my steriods down to four ,I slept some last night ,I walk about all night like a hyped up zombie ,just hope the four dose the trick ,most importantly I hope you get your transplant surgery soon ,and that it works well for you ,I am sending you good luck

and the very best of wishes x

skylas
skylas in reply to Alice70

Hi Alice I've bn in hospital over Christmas and new year with bad infection in both lungs and very high heart rate I'm home now but still cant move at all without gasping bad I'm on 40mg steroids a day n transplant team have said they wont call u in while on that high dose u got to b on 15mg or lower so hopein I feel better soon so I can start reducing them x hope u ad a good Christmas and new year x cheryl x

skylas
skylas in reply to Alice70

How many steroids r u on now n how u feeling x thanks for good wishes n to u to x

Well, do what I do, take them at 5am.

I have them ready at bedside + water, set alarm for 5am, take them and go back to sleep. By the time it's bedtime again they've nearly worn off so get some sleep before next round

Alice70
Alice70 in reply to peege

I tried this yesterday morning peege ,I also cut them down to four ,I did sleep last night ,just hoping the four does the trick ,I had to get some sleep as I was walking about like a hyped up zombie ,I've done the same today

I found if I took 30mg at bedtime instead of in the morning I could get to sleep as they take an hour or two to take effect.

Aw Alice hope you manage to get some sleep soon. I know what thats like, havent slept because of this shoulder for quite a while, now after the op, you can only sleep on your back, which I cant do and the pain is dreadful, so do understand the zombie status. Lets hope you can wean of a little, it may help x

You may also like...